# SDR DXTA200701850

- Difficulty date: January 11, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- Aircraft time: 1,992 hours, 1,205 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101771050730
- Part serial: 106372
- Condition: Failed
- Location: Rt Engine
- Part time: 1,992 hours, 1,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE DETECT CAS MSG ILLUMINATED RT AFTER ENGINE START.  REPLACED RIGHT ENGINE ZONE 2 DETECTOR & FIRE LOOP CMP 261102  W/O REF FL008823
